MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 694758
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Impedance Problem (2950); High Capture Threshold (3266)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Shock from Patient Lead(s) (3162)
Date of Event 03/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Correction: it was also reported that the lead was possibly fractured.
 
Additional Manufacturer Narrative
Concomitant medical products: ddbb1d1 icd, implanted: (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high superior vena cava (svc) impedance, erratic defibrillation impedance, impedance spike, high thresholds, elevated sensing integrity counter (sic), and noise.The lead is being monitored and remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated the criteria for the right ventricular lead integrity alert were met.Analysis of the device memory indicated the impedance of the right ventricular defibrillation coil was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular defibrillation coil was variable.Analysis of the device memory indicated the impedance trend of the superior vena cava defibrillation coil was rising.Analysis of the device memory indicated the impedance trend of the superior vena cava defibrillation coil was variable.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular pacing lead was rising.Analysis of the device memory indicated the impedance trend of the right ventricular pacing lead was variable.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated the criteria for the right ventricular lead integrity alert were met.Analysis of the device memory indicated the impedance of the right ventricular defibrillation coil was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular defibrillation coil was variable.Analysis of the device memory indicated the impedance trend of the superior vena cava defibrillation coil was rising.Analysis of the device memory indicated the impedance trend of the superior vena cava defibrillation coil was variable.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular pacing lead was rising.Analysis of the device memory indicated the impedance trend of the right ventricular pacing lead was variable.Analysis of the device memory indicated pacing capture threshold in the right ventricle was rising.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the patient received an inappropriate shock due to a fracture of the right ventricular (rv) lead.The rv lead is scheduled to be explanted and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated the criteria for the right ventricular lead integrity alert were met.Analysis of the device memory indicated the impedance of the right ventricular defibrillation coil was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular defibrillation coil was variable.Analysis of the device memory indicated the impedance trend of the superior vena cava defibrillation coil was rising.Analysis of the device memory indicated the impedance trend of the superior vena cava defibrillation coil was variable.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular pacing lead was rising.Analysis of the device memory indicated the impedance trend of the right ventricular pacing lead was variable.Analysis of the device memory indicated pacing capture threshold in the right ventricle was rising.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Analysis of the device memory indicated unexpected delivery of ventricular tachyarrhythmia therapy.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO SECURE
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8083926
Report Number2649622-2018-18953
Device Sequence Number13852837
Product Code LWS
UDI-Device Identifier00643169535961
UDI-Public00643169535961
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/16/2017
Device Model Number694758
Device Catalogue Number694758
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer10/30/2018
10/30/2018
10/30/2018
12/12/2019
01/09/2020
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date11/19/2018
11/20/2018
12/04/2018
01/09/2020
01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407645 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age80 YR
Patient Weight82